# SDR CHQA20000041

- Difficulty date: October 3, 2000
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N845JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 769
- Aircraft time: 24,732 hours, 32,225 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: ACM26810
- Condition: Lack Of Lube
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THE RIGHT BRAKE PEDAL AS INOPERATIVE.  MAINTENANCE INSPECTED THE SYSTEM, FOUND THE MASTER CYLINDER REQUIRED SERVICING.  THE MASTER CYLINDER WAS SERVICED, SYSTEM BLED, WITH ALL INDICATIONS NORMAL.
